# SDR AALA202502038836

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 39,125 hours, 4,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OVERHEAD AT SEAT 1D INOP REM AND REP BULB IAW AMM 33-51-03  NO HELP STILL INOP. CHECKED FIXTURE WITH A KNOWN WORKING BULB. FOUND CONNECTOR LOOSE AT 1D EMERGENCY LIGHT. SECURED AND OPS CHECKED IAW AMM 33-50-00.
